Special Classes of Orthogonal Polynomials and Corresponding Quadratures of Gaussian Type
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 169
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a15,
author = {G.V. Milovanovicc and A.S. Cvetkovicc},
title = {Special {Classes} of {Orthogonal} {Polynomials} and {Corresponding} {Quadratures} of {Gaussian} {Type}},
journal = {Mathematica balkanica},
pages = {169},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a15/}
}
TY - JOUR AU - G.V. Milovanovicc AU - A.S. Cvetkovicc TI - Special Classes of Orthogonal Polynomials and Corresponding Quadratures of Gaussian Type JO - Mathematica balkanica PY - 2012 SP - 169 VL - 26 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a15/ ID - MABA_2012_26_1-2_a15 ER -
G.V. Milovanovicc; A.S. Cvetkovicc. Special Classes of Orthogonal Polynomials and Corresponding Quadratures of Gaussian Type. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 169. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a15/